# SDR ASAA2021101836344

- Difficulty date: October 18, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 40,740 hours, 11,621 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT TAKEOFF, BOTH MAIN FUEL TANKS INDICATED FULL WITH ABOUT 8,500 PER SIDE. AT ABOUT 1 HOUR AFTER TAKEOFF, WE NOTICED THE LEFT FUEL TANK INDICATED 8.16 WHILE THE RIGHT TANK WAS STILL AT 8.5. WE DETERMINED BY QRH IT WAS NOT AN ENGINE FUEL LEAK. THE LEFT TANK WOULD DECREASE BY ABOUT .01 ABOUT EVERY 10 MINUTES. ABOUT 1 HOUR AFTER THAT, AFTER BALANCING THE MAIN TANKS, THE LEFT TANK STAYED AT 8.07 UNTIL THE CENTER WAS EMPTY AND USING MAINS. GROUNDED - YES. ACCOMPLISHED FQIS SYSTEM TESTS ON #1 AND #2 MAIN TANKS. BOTH HAVE CAPACITANCE READINGS THAT ARE OUT OF ACCEPTABLE VALUES REF B737-800 AMM 28-41-00-730-801. TANK #1 FQIS DISCREPANCY HAS BEEN DOCUMENTED ON LOG PAGE # 60199558. TANK #2 FQIS DISCREPANCY HAS BEEN DOCUMENTED ON LOG PAGE # 60199559.
